# SDR CA181016008

- Difficulty date: October 2, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, THE ENGINE TORQUE INDICATION REACHED 2179 LB.FT. WITHOUT POWER INCREASE OR PROPELLER PITCH CHANGE. THE PILOT ELECTED ABORTED TAKE-OFF AND RETURNED TO THE GATE.
